ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 12 - Issue 4


A Reliable Iterative Decomposition Method for Solving Integro-Differential Equations
Abdul Azeez Kayode Jimoh, Abdul Majeed Shariff Mohammed File Size 516 KB
Download Certificate
A Novel Construction Algorithm for Some Optimal Binary Linear Codes
Skezeer John B. Paz, Ederlina G. Nocon File Size 1.07 MB
Download Certificate
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...